Lupron Blurry Vision, Hot Flashes, Stage 4, Hysterectomy, Time in My Life
I just went to the Dr. for my second Lupron injection and to get some help with the side effects. Menopausal/emotional me, started crying!!! Gawd! I went in with my list of side effects from the last 3 months (and it was long!) and wondered what was ... more »
I just went to the Dr. for my second Lupron injection and to get some help with the side effects. Menopausal/emotional me, started crying!!! Gawd! I went in with my list of side effects from the last 3 months (and it was long!) and wondered what was worse, the pain of endometriosis or the life changing side effects of Lupron. My Dr. is wonderful and spent an hour with me; he decided to put me on Provera (progesterone or add-back therapy) for a week to see if the side effects improve. If they do, I get my second dose of Lupron in a week. If not, we stop it all and let my body slowly try to get back to normal (although I have never known what "normal" is since endometriosis) and see how the "therapy" worked. He is strongly encouraging me to follow through with the 6 month course as that is the recommended length of time for the best results. I'm 5'8" and have lost 10 lbs. in the last three months, I'm down to 107 lbs. He told me to try and eat more if I could (although my nausea is constant 24hrs. a day) and make sure to take a daily vitamin and calcium for bone loss. He said that he has never heard of blurred vision to be a side effect of Lupron, "But every woman is effected differently." I'm really hoping the Provera works - any kind of relief is better than this! I'm still having 3-4 hotflashes every hour with extreme exhaustion/fatigue, night sweats, daily migraine headaches, nausea 24hrs. a day, life changing mood swings, and shaky hands. He kept reminding me that this only 6 months out of my life - it's not forever ... forever feels like an awful long time when you can barely get out of bed!